This case report describes for the first time acute coronary syndrome in a 67-year old patient after oral intake of naratriptan for migraine. So far in the literature, only sumatriptan, zolmitriptan and frovatriptan have been described to cause acute coronary syndromes. A 67-year old Swiss woman with thoracic pain after intake of 2.5 mg naratriptan presented with T-wave inversions in the ECG and a positive troponin-T at our hospital. Coronary angiography showed normal coronary arteries. Naratriptan-induced coronary vasospasms were thought to have caused the acute coronary syndrome.Triptans should not be prescribed in patients with pre-existing coronary heart disease. However, triptans can also cause acute coronary syndromes in patients without coronary heart disease--as described in our case report. Severe or persistent thoracic pain after intake of triptans should therefore be investigated accordingly.